# SDR SWIA202162483

- Difficulty date: August 28, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N772SK
- Make and model: Cndair CL600*
- Aircraft serial: 10235
- Aircraft time: 41,974 hours, 26,977 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* DENT ON EXTERIOR SKIN UNDER AFT CARGO DOOR PROTECTOR PLATE AT APROX. FS.1000.00 STR.18L (MARKED).    (C-CHECK RO 11/10/2021)   FOUND DENT OUT OF LIMITS DRESSED BACK DENTED SKIN AND INTERNAL DOUBLER TO INITIAL CONTOUR IAW REO 670-53-61-1971 REV -- DATED 2021-10-19
